# SDR AALA201710319017

- Difficulty date: October 29, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 53,501 hours, 25,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D5311423320010
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR CUTOUT, DOOR STOP # 4 ATTACH HOLE ON INTERCOSTAL FITTING HAS CRACK INDICATION AT FR 16 AND STRINGER 16 LEFT. REPLACED INTERCOSTAL FITTING PER EA 274421.
